# SDR 03FDEA00969

- Difficulty date: June 25, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 67,446 hours, 49,439 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Protection
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH LEFT A/C PACK OPERATING THE LOWER AFT BODY OVERHEAT LIGHT ILLUM AFTER AT LEAST 30 MINS OF PACK OPS.  AFTER TURNING OFF LT PACK, THE LIGHT EXTINGUISHED WITHIN 2 MINS.  TURNED RT PACK ON, THE LIGHT CAME BACK ON AFTER 5 MINS.  CHECKED AFT AIRSTAIR AREA FOR LEAKS, NONE FOUND.  NO LEAKS IN WHEEL WELL AREAS.  NO LEAKS IN KEEL BEAM AREA.  RAN PACKS FOR 1.5 HRS WITH ENGINES RUNNING.  NO LEAKS OR PROBLEMS FOUND.  NO LEAKS OR OTHER PROBLEMS FOUND IN AFT BELLY AREAS.  FIRE LOOPS IN KEEL BEAM AND AFT AIRSTAIRS CHECK OK.  A/C OK FOR SERVICE.
